# SDR SWIA2020031049097

- Difficulty date: January 17, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE INTERCOSTAL BETWEEN FS 621 AND FS 625, AT STRINGER LOCATION 14L, HAS A SUSPECTED CRACK ON ITS OUTBOARD FLANGE THAT ATTACHES TO THE FUSELAGE SKIN.  (C CHECK) RO 3/7/2020    VERIFIED THE CRACK.  REMOVED THE CRACKED INTERCOSTAL / BRACKET AT STRINGER 14L BETWEEN FS 621 AND 625 REF CRJ 200 SRM. INSTALLED A NEW INTERCOSTAL/ BRACKET AT STRINGER 14 L BETWEEN FS 621 AND FS 625 REF CRJ 200 SRM. PRESSURE LEAK CHECKS GOOD. REFERENCE THE CONTINUE CARD FOR DETAILS.
